# SDR SWAA2024061997349

- Difficulty date: June 1, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 66,413 hours, 39,649 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FSD SCUFF PLATE HAS CRACK AT FWD CORNER. (MARKED)<[01] REPAIRED FSD PLATE AT FWD CORNER PER SRM 53-10-15-2R-2 STEP 4.B AND THE INSTALLATION OF THE FSD SCUFF PLATE WILL BE ACCOMPLISHED ON FAULT# TTG8Q003B91A;[02] VERIFIED STEP 5 COMPLETE; WILL BE ACCOMPLISHED ON THE INSTALLATION OF SCUFF PLATE ON FAULT# TTG8Q003B91A STEP 10; ALL STEPS; MEASUREMENTS FIELD AND THIS CARD COMPLETE.
